Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 136971, 10 pages
http://dx.doi.org/10.1155/2015/136971
Research Article

A Compressive Damage Constitutive Model for Rock Mass with a Set of Nonpersistently Closed Joints under Biaxial Conditions

1College of Engineering & Technology, China University of Geosciences (Beijing), Beijing 100083, China
2School of Engineering, Tibet University, Lhasa, Xizang 850000, China
3Laboratoire de Géologie, CNRS, Ecole Normale Supérieure, 24 rue Lhomond, 75005 Paris, France

Received 6 October 2014; Revised 9 March 2015; Accepted 11 March 2015

Academic Editor: Chaudry Masood Khalique

Copyright © 2015 Hongyan Liu and Xiaoping Yuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongyan Liu and Xiaoping Yuan, “A Compressive Damage Constitutive Model for Rock Mass with a Set of Nonpersistently Closed Joints under Biaxial Conditions,” Mathematical Problems in Engineering, vol. 2015, Article ID 136971, 10 pages, 2015. doi:10.1155/2015/136971